# SDR DALA2023071305679

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,108 hours, 36,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A READY LIGHT COVER MISSING. RESECURED AFT F/A EMERGENCY LIGHT LENS COVER PER B717 AMM 33-51. A/C OK FOR SVC. (LP #4984108)
